Vol. 8, No. 6, 2014

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 9, 1845–2052
Issue 8, 1601–1843
Issue 7, 1373–1600
Issue 6, 1147–1371
Issue 5, 939–1146
Issue 4, 695–938
Issue 3, 451–694
Issue 2, 215–450
Issue 1, 1–214

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Locally analytic representations and sheaves on the Bruhat–Tits building

Deepam Patel, Tobias Schmidt and Matthias Strauch

Vol. 8 (2014), No. 6, 1365–1445
Abstract

Let L be a finite field extension of p and let G be the group of L-rational points of a split connected reductive group over L. We view G as a locally L-analytic group with Lie algebra g. The purpose of this work is to propose a construction which extends the localization of smooth G-representations of P. Schneider and U. Stuhler to the case of locally analytic G-representations. We define a functor from admissible locally analytic G-representations with prescribed infinitesimal character to a category of equivariant sheaves on the Bruhat–Tits building of G. For smooth representations, the corresponding sheaves are closely related to the sheaves of Schneider and Stuhler. The functor is also compatible, in a certain sense, with the localization of g-modules on the flag variety by A. Beilinson and J. Bernstein.

Keywords
locally analytic representations, Bruhat–Tits, buildings, sheaves
Mathematical Subject Classification 2010
Primary: 22E50
Secondary: 20G25, 20G05, 32C38, 11S37, 13N10
Milestones
Received: 27 November 2012
Revised: 20 February 2014
Accepted: 23 May 2014
Published: 2 October 2014
Authors
Deepam Patel
Department of Mathematics
Purdue University
150 North University Street
West Lafayette, IN 47907
United States
Tobias Schmidt
Institut fuer Mathematik
Humboldt-Universität zu Berlin
Rudower Chaussee 25
D-12489 Berlin
Germany
Matthias Strauch
Department of Mathematics
Indiana University
Rawles Hall
Bloomington, IN 47405
United States